# SDR 2004UALA00543

- Difficulty date: June 3, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 46,613 hours, 17,547 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FORWARD SPRING BROKEN, DOOR HARD TO DISARM DOOR 4 LT. OUTBOARD ANGLE OF SPRING WAS BROKEN AND REMAINDER OF SPRING JAMMED SLIDER BLOCK IN ARMED POSITION. REASON FOR BROKEN SPRING HAS NOT BEEN DETERMINED, BUT GALLEY DEBRIS IN GIRT AREA IS AN OCCASIONAL CAUSE OF ARM/DISARM  WRITE-UPS.
